# SDR FDEA202104210962

- Difficulty date: April 21, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-300
- Aircraft serial: 42713
- Aircraft time: 11,396 hours, 4,722 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE     ADJUSTED FLAP HANDLE POS. TRANSMITTERS ON TSI 27-80/6190. PERFORMED FLAP AND SLAT PRIMARY DRIVES AND POSITION INDICATING SYSTEM - TEST REF AMM 27-51-00-5. ALL TEST PASSED.
